MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 130 DEGREE ANGLED GUIDE FOR 3.2MM GUIDE WIRES; GUIDE, SURGICAL, INSTRUMENT

OBERDORF SYNTHES PRODUKTIONS GMBH 130 DEGREE ANGLED GUIDE FOR 3.2MM GUIDE WIRES; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.168.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent the osteosynthesis surgery for femoral neck fractures.During the surgery, the surgeon had difficulties in placing the angled guide on the bone surface.It could not be placed in a stable state when he tried to insert a guide wire.The surgery was successfully completed with a thirty (30) minute delay.No further information is available.Concomitant device reported: unknown guidewire (part# unknown, lot# unknown, quantity# 1).This report is for one (1) 130 degree angled guide for 3.2mm guide wires.This is report 1 of 1 for (b)(4).

Brand Name
130 DEGREE ANGLED GUIDE FOR 3.2MM GUIDE WIRES
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10321111
Report Number8030965-2020-05255
Device Sequence Number2964234
Product Code FZX
UDI-Device Identifier07611819657274
UDI-Public(01)07611819657274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.168.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: GUIDE